# SDR SWAA022382

- Difficulty date: October 10, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 21,801 hours, 18,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65446104
- Part serial: 1394SHL
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HYDRAULIC LEAK, DUE TO CRACKED NLG DOWN LOCK HYD ACTUATOR.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK ACTUATOR.
